# SDR SWAA2020030942272

- Difficulty date: February 27, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD AFT OF CARGO DOOR OPENING HAS AREAS OF CORROSION BS847 TO BS867 RBL23 WL156         FOUND CORROSION ON ACB SHIELD BS 847-867 RBL 23 WL 156 OUT OF LIMITS DUE TO NO SRM LIMITS, REMOVED AND REPLACED SHIELD PER SRM 51-40-05-0G-0, SRM 51-40-02-0G-0, DWG 146A0081.
